# SDR SWIA201126280

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 22,178 hours, 19,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BY ROW 13 IS OUT.  (FLT 6555)  RELAMPED EMERGENCY LIGHT.
